# SDR P5CA9701430

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1820
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOORWAY FUSELAGE FRAME OUTER LEG CRACKED AT BS 1820.  REPAIRED PER BOEING SRM 51-30-02, 53-10-04 AND 51-30-02.
